EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 17MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Back to Search Results |
| Catalog Number |
300-01-17 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via a clinical shoulder study, that 76 yo male patient, who had a rtsa, underwent a revision procedure.The patient presented with pain.There was radiographic evidence of humeral component loosening.The standard humeral stem, torque screw, humeral tray, humeral liner were removed.The outcome indicates resolved.Definitely related to device and unlikely related to the procedure.No further information.